RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2011, Volume 2, Issue 2, Pages 37–51 (Mi ps32)  

Optimization Methods and Control Theory

Computational aspects of nonlocal improvement for control in differential systems

O. V. Morzhinab

a The Aylamazyan Program Systems Institute of RAS, Pereslavl'-Zalesskii, Yaroslavskaya obl.
b Institute for Control Sciences named~by~V.~A.~Trapeznikov of~RAS

Abstract: The article is devoted to realization of an approach for nonlocal improvement of control in nonlinear differential systems.

Key words and phrases: control systems, nonlocal improvement.

Full text: PDF file (901 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
Received: 19.03.2011
Accepted: 21.04.2011

Citation: O. V. Morzhin, “Computational aspects of nonlocal improvement for control in differential systems”, Program Systems: Theory and Applications, 2:2 (2011), 37–51

Citation in format AMSBIB
\Bibitem{Mor11}
\by O.~V.~Morzhin
\paper Computational aspects of nonlocal improvement for control in differential systems
\jour Program Systems: Theory and Applications
\yr 2011
\vol 2
\issue 2
\pages 37--51
\mathnet{http://mi.mathnet.ru/ps32}


Linking options:
  • http://mi.mathnet.ru/eng/ps32
  • http://mi.mathnet.ru/eng/ps/v2/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Program Systems: Theory and Applications
    Number of views:
    This page:93
    Full text:25
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019